# SDR SIMA20211205001

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 39,641 hours, 34,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE EMERGENCY LIGHT NEXT TO LAV ,NOT ILLUMINATING-C/A-REMOVED AND REPLACED EMERGENCY LIGHT LAMP IN CENTER ISLE NEXT TO LAV, OPERATIONAL CHECKED GOOD IAW EMB 145 AMM CH 33-50-08
